Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Irritability, burning in feet, ears, loss of memory, feeling low. Treatment?

irrability,fire starting in my feet and working its way through my whole body and feels like flames are shooting out my ears, confusionion, feels like im going to lose my mind, everything mentaly feels its fling through my mind, no bad thought. that is really low, to think some one is going to help you, but wont give an answer unless you pay, i will go to a doctor.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be suffering from an anxiety-related disorder, probably panic attacks. You need a detailed evaluation including a psychological assessment to find out what exactly your problem is. I would advise you consult a psychiatrist for a detailed evaluation and further treatment. There are effective treatment options available - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor